# SDR 2007UALA04477

- Difficulty date: October 30, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 47,135 hours, 16,928 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF L1 DOOR BETWEEN FRAMES 23 & 24, S22-23L. A LARGE DENT MEASURING 3.5 INCHES BY 2 INCHES AND .250 INCHES DEEP.  PATCH ON FWD EDGE IS ALSO DENTED.
